Why After Drinking Omeprazole The Stomach Feels Painful And The Body Feels Weak?
Good afternoon. Why does my stomach feel sore and painful after taking omeprazole tab. 20mg. I consume it before eating or on an empty stomach after that I pause for an hour to drink sucralfate syrup and instead my body feels more limp whether I should change the medication pattern. Take omeprazole after eating and whether the drug is still effective for healing. please answer. thank you
Hello, Thank you for the question.
Omeprazole is a drug that works to reduce the production of stomach acid which is used to treat stomach ulcers, stomach acid disease, peptic ulcers. The dose given to the patient depends on the condition and the patient's response to treatment. This drug can be taken before or after eating, but the most recommended is before eating. Sucralfate is a drug that functions to form a layer on the stomach wall that is injured so that the wound is protected from exposure to stomach acid. This drug is used to treat gastritis, peptic ulcers, intestinal ulcers, and gastrointestinal bleeding. This medicine is recommended for consumption on an empty stomach, 1 hour before eating. If you take other drugs together with sucralfate, it is recommended to give a 2 hour interval because sucralfate can inhibit the absorption of other drugs. You can try to give a break of 2 hours if you want to consume sucralfate with omeprazole. Chances are you still have an upset stomach because of the reduced effectiveness of omeprazole. However, due to limited information regarding your complaint and your doctor's diagnosis, if you still experience complaints, please return to your doctor.
I hope this helps.